Alert archive / Maine / Wind Advisories in 2016

Wind Advisory 10, NWS Gray, ME

October 27, 2016Rockingham County, New Hampshire; 6 counties in Maine

NWS Gray, ME issued this wind advisory at Oct 27, 2016, 3:28 PM EDT for Rockingham County, New Hampshire; 6 counties in Maine. It took effect at Oct 28, 2016, 4:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2016, 3:28 PM EDT (19:28 UTC)
In effect from
Oct 28, 2016, 4:00 AM EDT
Expired
Oct 28, 2016, 7:34 PM EDT
In force
16 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

264 
WWUS71 KGYX 271928
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
328 PM EDT THU OCT 27 2016

...WINDY CONDITIONS EXPECTED LATE TONIGHT THROUGH EARLY FRIDAY
AFTERNOON...

MEZ025>028-280800-
/O.NEW.KGYX.WI.Y.0010.161028T0800Z-161028T1800Z/
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
INCLUDING THE CITIES OF...ARROWSIC...BATH...PHIPPSBURG...
BOWDOINHAM...TOPSHAM...BOWDOIN...WHITEFIELD...DRESDEN...ALNA...
BREMEN...BRISTOL...DAMARISCOTTA...NEWCASTLE...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...MATINICUS...OWLS HEAD...ROCKLAND...
APPLETON...CAMDEN...HOPE...ROCKPORT...THOMASTON...BELFAST...
NORTHPORT...SEARSMONT...LINCOLNVILLE
328 PM EDT THU OCT 27 2016

...WIND ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 4 AM TO 2 PM EDT FRIDAY.

* WINDS...EAST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...LATE TONIGHT THROUGH EARLY FRIDAY AFTERNOON.

* IMPACTS...DOWNED TREES AND BRANCHES POSSIBLE WHICH MAY CAUSE
  POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND
GUSTS UP TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
5 follow-up statements
742 
WWUS71 KGYX 280710
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
310 AM EDT FRI OCT 28 2016

...WINDY CONDITIONS EXPECTED THROUGH EARLY FRIDAY AFTERNOON...

MEZ025>028-281715-
/O.CON.KGYX.WI.Y.0010.161028T0800Z-161028T1800Z/
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
INCLUDING THE CITIES OF...ARROWSIC...BATH...PHIPPSBURG...
BOWDOINHAM...TOPSHAM...BOWDOIN...WHITEFIELD...DRESDEN...ALNA...
BREMEN...BRISTOL...DAMARISCOTTA...NEWCASTLE...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...MATINICUS...OWLS HEAD...ROCKLAND...
APPLETON...CAMDEN...HOPE...ROCKPORT...THOMASTON...BELFAST...
NORTHPORT...SEARSMONT...LINCOLNVILLE
310 AM EDT FRI OCT 28 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...EAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THROUGH EARLY FRIDAY AFTERNOON.

* IMPACTS...DOWNED TREES AND BRANCHES ARE POSSIBLE WHICH MAY
  CAUSE POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND
GUSTS OVER 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
160 
WWUS71 KGYX 281359
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
959 AM EDT FRI OCT 28 2016

...WINDY CONDITIONS EXPECTED THROUGH EARLY THIS AFTERNOON...

MEZ025>028-281800-
/O.CON.KGYX.WI.Y.0010.000000T0000Z-161028T1800Z/
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
INCLUDING THE CITIES OF...ARROWSIC...BATH...PHIPPSBURG...
BOWDOINHAM...TOPSHAM...BOWDOIN...WHITEFIELD...DRESDEN...ALNA...
BREMEN...BRISTOL...DAMARISCOTTA...NEWCASTLE...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...MATINICUS...OWLS HEAD...ROCKLAND...
APPLETON...CAMDEN...HOPE...ROCKPORT...THOMASTON...BELFAST...
NORTHPORT...SEARSMONT...LINCOLNVILLE
959 AM EDT FRI OCT 28 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...EAST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THROUGH EARLY THIS AFTERNOON.

* IMPACTS...DOWNED TREES AND BRANCHES ARE POSSIBLE WHICH MAY 
  CAUSE POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND
GUSTS OVER 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
733 
WWUS71 KGYX 281706
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
106 PM EDT FRI OCT 28 2016

...WINDY CONDITIONS EXPECTED THROUGH EARLY THIS EVENING...

MEZ023-NHZ014-290000-
/O.EXB.KGYX.WI.Y.0010.161028T1800Z-161029T0000Z/
COASTAL YORK-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...GREENLAND...PORTSMOUTH...RYE...HAMPTON...
HAMPTON FALLS...NORTH HAMPTON...SEABROOK
106 PM EDT FRI OCT 28 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
45
THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THROUGH EARLY THIS EVENING.

* IMPACTS...DOWNED TREES AND BRANCHES ARE POSSIBLE WHICH MAY 
  CAUSE POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND
GUSTS OVER 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

MEZ024-290000-
/O.EXB.KGYX.WI.Y.0010.000000T0000Z-161029T0000Z/
COASTAL CUMBERLAND-
INCLUDING THE CITIES OF...PORTLAND...CAPE ELIZABETH...
SOUTH PORTLAND...WESTBROOK...YARMOUTH...BRUNSWICK
106 PM EDT FRI OCT 28 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

* WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THROUGH EARLY THIS EVENING.

* IMPACTS...DOWNED TREES AND BRANCHES ARE POSSIBLE WHICH MAY 
  CAUSE POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND
GUSTS OVER 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

MEZ025>028-290000-
/O.EXT.KGYX.WI.Y.0010.000000T0000Z-161029T0000Z/
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
INCLUDING THE CITIES OF...ARROWSIC...BATH...PHIPPSBURG...
BOWDOINHAM...TOPSHAM...BOWDOIN...WHITEFIELD...DRESDEN...ALNA...
BREMEN...BRISTOL...DAMARISCOTTA...NEWCASTLE...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...MATINICUS...OWLS HEAD...ROCKLAND...
APPLETON...CAMDEN...HOPE...ROCKPORT...THOMASTON...BELFAST...
NORTHPORT...SEARSMONT...LINCOLNVILLE
106 PM EDT FRI OCT 28 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...THROUGH EARLY THIS EVENING.

* IMPACTS...DOWNED TREES AND BRANCHES ARE POSSIBLE WHICH MAY 
  CAUSE POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND
GUSTS OVER 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
558 
WWUS71 KGYX 281922
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
322 PM EDT FRI OCT 28 2016

...WINDY CONDITIONS EXPECTED THROUGH THIS EVENING...

MEZ023>028-NHZ014-290000-
/O.CON.KGYX.WI.Y.0010.000000T0000Z-161029T0000Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...CAPE ELIZABETH...SOUTH PORTLAND...
WESTBROOK...YARMOUTH...BRUNSWICK...ARROWSIC...BATH...PHIPPSBURG...
BOWDOINHAM...TOPSHAM...BOWDOIN...WHITEFIELD...DRESDEN...ALNA...
BREMEN...BRISTOL...DAMARISCOTTA...NEWCASTLE...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...MATINICUS...OWLS HEAD...ROCKLAND...
APPLETON...CAMDEN...HOPE...ROCKPORT...THOMASTON...BELFAST...
NORTHPORT...SEARSMONT...LINCOLNVILLE...GREENLAND...PORTSMOUTH...
RYE...HAMPTON...HAMPTON FALLS...NORTH HAMPTON...SEABROOK
322 PM EDT FRI OCT 28 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THROUGH EARLY THIS EVENING.

* IMPACTS...DOWNED TREES AND BRANCHES ARE POSSIBLE WHICH MAY 
  CAUSE POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND
GUSTS OVER 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
385 
WWUS71 KGYX 282334 AAA
NPWGYX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
734 PM EDT FRI OCT 28 2016

...GUSTY WINDS WILL END LATER THIS EVENING...


MEZ023>028-NHZ014-290045-
/O.CAN.KGYX.WI.Y.0010.000000T0000Z-161029T0000Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...CAPE ELIZABETH...SOUTH PORTLAND...
WESTBROOK...YARMOUTH...BRUNSWICK...ARROWSIC...BATH...PHIPPSBURG...
BOWDOINHAM...TOPSHAM...BOWDOIN...WHITEFIELD...DRESDEN...ALNA...
BREMEN...BRISTOL...DAMARISCOTTA...NEWCASTLE...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...MATINICUS...OWLS HEAD...ROCKLAND...
APPLETON...CAMDEN...HOPE...ROCKPORT...THOMASTON...BELFAST...
NORTHPORT...SEARSMONT...LINCOLNVILLE...GREENLAND...PORTSMOUTH...
RYE...HAMPTON...HAMPTON FALLS...NORTH HAMPTON...SEABROOK
734 PM EDT FRI OCT 28 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND
ADVISORY.

THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS WINDS ARE BELOW
CRITERIA. GUSTY WINDS ARE STILL POSSIBLE FOR THE NEXT FEW HOURS.

$$

HANES

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Oct 27, 12:02 PM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Oct 27, 12:02 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1202 PM EDT Thu Oct 27 2016

.SYNOPSIS...
A narrow ridge of high pressure will slide off to the east today.
Low pressure will slowly move east through the region tonight and
Friday, bringing rain for most of the region with snow at the
highest elevations. A ridge of high pressure will build in from
the west Friday night and will be quickly followed by a cold front
on Saturday. High pressure will build in from the west Saturday
night through Monday. Low pressure will pass by well to our north
Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1200 PM Update...Not too much change to the going forecast this
noontime. The only notable thing was to allow for some more
evaporational cooling in SW NH later this afternoon when precip
arrives which allowed for some minor (generally < 1") snow
accumulations at some lower elevations.

1005 AM Update...Have adjusted the forecast based on latest trends
in observational data and mesoscale model output. Overall, no
large adjustments. Have slowed the timing of precipitation onset
across our area today as 12z sounding confirms very dry air in
place above the boundary layer. Most snow accums are still
expected to be across the high terrain later today and tonight.
However, we will watch trends in temperature profiles to see if a
slushy inch or so will be possible across lower elevations in
western/southwestern NH late this afternoon due to evaporational
cooling in the column.

Previously...

High clouds already pushing into the region ahead of low pressure
approaching from the west. Lingering low level moisture in the
form of sc across much of western Maine and portions of New
Hampshire helping to keep temps up early this morning. Snow and
mixed precipitation currently pushing through central New York but
this area is moving into a very deep layer of dry air and will
likely take till mid to late afternoon to get into southern New
Hampshire and the connecticut valley. By then...expect boundary
temps to have warmed above freezing so only looking for a brief
period of wet snow or mixed precip at the onset...mainly over the
higher terrain. High temps today will reach the lower to mid 40s
in most areas.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Rain will overspread the forecast area from southwest to northeast
through the evening hours with wet snow or sleet in the mountains.
Expect snow or mixed precip to go over to rain in northern New
Hampshire and far northwest Maine after midnight. Snow and mixed
precip will last longest in far northeast zones where 3 to 5
inches may accumulate through noon Friday. Being a late second to
3rd period event...will let the day shift decide on advisories or
any warnings for snowfall. Expect rain to become heavy at times
after midnight and into Friday morning in southern and central
zones as strong low level jet swings in from the west. Highest
rainfall amounts of 1 to 2 inches will fall in favorable upslope
areas along the eastern slopes with a good deal of shadowing to
the northwest of the Whites. Same amounts will accumulate in
southern interior and coastal zones. Low temps will range from the
mid 30s north to the lower 40s south.

Rain will be heavy at times Friday morning and into Friday
afternoon as low pressure pushes into the Gulf of Maine. Snow in
far northeast zones will gradually change to rain or mixed precip
before ending Friday evening. Expect rain to taper off in
southwest zones by mid to late afternoon and will gradually shift
east of the forecast area during the early evening. Highs temps
will top out in the mid 30s to mid 40s north and mid 40s to lower
50s south.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Low pressure slowly exits to our east Friday night, moving from
the Gulf of Maine to the Halifax Nova Scotia region. Systems are
currently lined up, embedded in a fast flow aloft. Therefore,
expect only a short period of partial clearing associated with a
very small ridge of high pressure.

On the exiting systems heels will be an approaching cold front on
Saturday which will cross the region Saturday night. Due to its
track, this front will be relatively moisture starved. Moisture of
the precipitation will be in the liquid form as temperatures
modify for the first half of the weekend.

Cooler and drier air will enter much of the region on Sunday.
However, a weak wave passing by south of New England may allow for
additional cloudiness during the day.

Early to midweek next week will feature fairly dry conditions as a
ridge of high pressure parks itself over the region. A strong low
pressure system will exit the Great Lakes region during the
period. However, model consensus suggests its track will take it
well to the north and west of Maine and New Hampshire as it enters
southern Canada.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
Short Term...VFR this morning with MVFR/IFR ceilings developing
late this afternoon and evening. Widespread ifr/lifr ceilings/vsby tonight
and Friday.

Long Term...Some MVFR possible Saturday afternoon and evening with
cold frontal passage. Otherwise expect mainly VFR conditions
through the long term portion of the forecast.

&&

.MARINE...
Short Term...Replacing Gale Watch with Gale Warnings 06z Friday
through 00z Saturday.

Long Term...Winds and seas gradually subside Friday night and
Saturday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Warning from 2 AM to 8 PM EDT Friday for ANZ150>154.

&&

NEAR TERM UPDATE...EKSTER
Hazardous weather outlook, Oct 27, 10:05 AM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1005 AM EDT THU OCT 27 2016

MEZ012>014-018>022-NHZ005>013-015-281415-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
1005 AM EDT THU OCT 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL
NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

A PERIOD OF HEAVY RAINFALL IS LIKELY LATER TONIGHT. THIS MAY
CAUSE SOME LOCALIZED POOR DRAINAGE FLOODING...ESPECIALLY WHERE
LEAVES CLOG STORM DRAINS. WINDS MAY ALSO OCCASIONALLY GUST BETWEEN
30 AND 40 MPH ON THE COASTAL PLAIN DURING THIS TIME...POSSIBLY
CAUSING SOME POWER OUTAGES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A PERIOD OF HEAVY RAINFALL WILL CONTINUE INTO FRIDAY MORNING.
THIS MAY CAUSE SOME LOCALIZED POOR DRAINAGE FLOODING...ESPECIALLY
WHERE LEAVES CLOG STORM DRAINS. WINDS MAY ALSO OCCASIONALLY GUST
BETWEEN 30 AND 40 MPH ON THE COASTAL PLAIN DURING THIS
TIME...POSSIBLY CAUSING SOME POWER OUTAGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-NHZ001>004-281415-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
1005 AM EDT THU OCT 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE...WESTERN
MAINE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

MIXED SNOW AND RAIN WILL ENTER THE REGION LATE THIS AFTERNOON OR
TONIGHT AND CONTINUE THROUGH FRIDAY. FAR NORTHERN AREAS AND
ESPECIALLY THE HIGHER TERRAIN WILL PICK UP ACCUMULATING SNOWS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MIXED SNOW AND RAIN WILL CONTINUE THROUGH FRIDAY. FAR NORTHERN
AREAS AND ESPECIALLY THE HIGHER TERRAIN WILL PICK UP ACCUMULATING
SNOWS. 6 INCHES OR MORE ARE POSSIBLE AT ELEVATIONS OVER 2500 FT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023>028-NHZ014-281415-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
1005 AM EDT THU OCT 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

A PERIOD OF HEAVY RAINFALL IS POSSIBLE LATER TONIGHT. THIS MAY
CAUSE SOME LOCALIZED POOR DRAINAGE FLOODING...ESPECIALLY WHERE
LEAVES CLOG STORM DRAINS. WINDS MAY ALSO OCCASIONALLY GUST BETWEEN
30 AND 40 MPH ON THE COASTAL PLAIN DURING THIS TIME...POSSIBLY
CAUSING SOME POWER OUTAGES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A PERIOD OF HEAVY RAINFALL WILL CONTINUE INTO FRIDAY. THIS MAY
CAUSE SOME LOCALIZED POOR DRAINAGE FLOODING...ESPECIALLY WHERE
LEAVES CLOG STORM DRAINS. WINDS MAY ALSO OCCASIONALLY GUST BETWEEN
30 AND 40 MPH ON THE COASTAL PLAIN DURING THIS TIME...POSSIBLY
CAUSING SOME POWER OUTAGES. SOME BEACH EROSION AND MINOR
SPLASHOVER IS POSSIBLE AROUND THE TIMES OF HIGH TIDE

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-281415-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
1005 AM EDT THU OCT 27 2016

...GALE WARNING IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:14 AM EDTGale WarningGYX45 hr
Oct 27, 3:35 PM EDTWinter Weather AdvisoryGYXFranklin, Somerset24 hr

Nearby

Wind Advisories in Maine, 2016Wind Advisories in New Hampshire, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.